# SDR SWAA2024101533296

- Difficulty date: September 2, 2024
- Submitted: October 15, 2024
- Operation: Air carrier
- Aircraft: N8325D
- Make and model: Boeing 737-8H4
- Aircraft serial: 37003
- Aircraft time: 38,857 hours, 18,157 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FRAME LOCATED BS 312 BTW STR 5L TO STR 6L AT FWD GALLEY AREA 2024-558762<[01] REPAIR FRAME LOCATED BS 312 BTW STR 5L TO STR 6L AT FWD GALLEY AREA. IAW EA M-22-153-01244.;[02] REPAIR FRAME LOCATED BS 312 BTW STR 5L TO STR 6L AT FWD GALLEY AREA. IAW EA M-22-153-01244.
